RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 2, Pages 283–286 (Mi dan40607)  

MATHEMATICS

Investigation of a class of integral equations

A. G. Ramm

Leningrad Institute of Precision Mechanics and Optics

Full text: PDF file (525 kB)

Bibliographic databases:
UDC: 517.9:621.3
Presented: С. Л. Соболев
Received: 25.03.1975

Citation: A. G. Ramm, “Investigation of a class of integral equations”, Dokl. Akad. Nauk SSSR, 230:2 (1976), 283–286

Citation in format AMSBIB
\Bibitem{Ram76}
\by A.~G.~Ramm
\paper Investigation of a class of integral equations
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 2
\pages 283--286
\mathnet{http://mi.mathnet.ru/dan40607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0415250}
\zmath{https://zbmath.org/?q=an:0354.45001}


Linking options:
  • http://mi.mathnet.ru/eng/dan40607
  • http://mi.mathnet.ru/eng/dan/v230/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:20
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020